advertisement

Help!

Discussion in 'Parents of Children with Type 2' started by Kkavi, Oct 9, 2018.

  1. Kkavi

    Kkavi New Member

    Joined:
    Oct 9, 2018
    Messages:
    1
    My daughter aged 10 is a type 2 diabetic for 3 years.. though she was over weight at the time of diagnosis she is now slim & athletic.. her gad is negative and she is making moderate insulin. Her dosage was gractually increased to 500mg morn and 500mg eve metformin and she had a excellent control hba1c was 6... last 2 months there is a sudden increase in her bg levels with radom 300 and fasting 150.. not sure why.. has any one been through this?? Should insulin be given and any other medicines apart from metformin?
     

Share This Page

advertisement

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice